Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 18, Pages 1137-1144
http://dx.doi.org/10.1155/S016117120320421X

Some submersions of CR-hypersurfaces of Kaehler-Einstein manifold

Dipartimento di Matematica, Universitá Degli Studi di Parma, Via Massimo D'Azeglio, 85/A, Parma 43100, Italy

Received 26 April 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vittorio Mangione, “Some submersions of CR-hypersurfaces of Kaehler-Einstein manifold,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 18, pp. 1137-1144, 2003. https://doi.org/10.1155/S016117120320421X.